# SDR XNOA01076

- Difficulty date: September 29, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N371PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 157
- Engine: Ge CF650C2
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE B IGNITION INOPERATIVE. CLEANED & RESECURED B IGNITION LEAD. OPS CHECK GOOD ON GROUND RUN.
